# SDR UHLA2009110500121

- Difficulty date: November 5, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 12,471 hours, 7,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BEAM GUSSET AT FR89 LEVEL 2 CORROSION.  REPAIRED IAW IC2009-170/00325.
